MathSciNet Relay Station
MathSciNet bibliographic data
MR2801613 (2012f:46100) 46L05 (47C15)
Kaftal, Victor; Ng, P. W.; Zhang, Shuang Positive combinations and sums of projections in purely infinite simple $C\sp \ast$-algebras and their multiplier algebras. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2735–2746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement